Three remarks on comprehensive Gröbner and SAGBI bases

Manfred Göbel, Patrick Maier

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Abstract

This note presents new complexity results for the comprehensive
Groebner bases (CGB) algorithm in the special case of one main variable
and two polynomials, a general remark about CGB for parameterized
binomial ideals, and it introduces the concept of comprehensive SAGBI
bases together with a first application in invariant theory.
Original languageEnglish
Title of host publicationComputer Algebra in Scientific Computing
Subtitle of host publicationCASC 2000; Proceedings of the 3rd Workshop on Computer Algebra in Scientific Computing; Samarkand, October 5-9, 2000
PublisherSpringer
Pages191-202
Number of pages12
ISBN (Electronic)978-3-642-57201-2
ISBN (Print)978-3-540-41040-9
DOIs
Publication statusPublished - Oct 2000
Event3rd Workshop on Computer Algebra in Scientific Computing - Samarkand, Uzbekistan
Duration: 5 Oct 20009 Oct 2000

Workshop

Workshop3rd Workshop on Computer Algebra in Scientific Computing
Abbreviated titleCASC 2000
CountryUzbekistan
CitySamarkand
Period5/10/009/10/00

Keywords

  • comprehensive Groebner bases
  • parameterized binomial ideals
  • comprehensive SAGBI bases
  • algorithmic invariant theory
  • permutation groups

Cite this

Göbel, M., & Maier, P. (2000). Three remarks on comprehensive Gröbner and SAGBI bases. In Computer Algebra in Scientific Computing: CASC 2000; Proceedings of the 3rd Workshop on Computer Algebra in Scientific Computing; Samarkand, October 5-9, 2000 (pp. 191-202). Springer. https://doi.org/10.1007/978-3-642-57201-2_16